W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
TGM454520 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
07/18/2022
Type of Reportable Event
Death
Additional Manufacturer Narrative
As no lot number was provided a review of the manufacturing records was unable to be performed, wherefore no udi was generated for the device.Patient medical history includes but not limited to: marfans syndrome, previous ascending aorta and valve repair, lcca to lsa bypass.The instructions for use states, the safety and effectiveness of the gore® excluder® aaa endoprostheses have not been evaluated in the following patient etiologies: revision of previously placed stent grafts, genetic connective tissue disease (e.G., marfans and ehlers-danlos syndrome) w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On an unknown date this patient was implanted with medtronic devices for treatment of a thoracic aortic aneurysm using a petticoat technique.No additional information is known.On (b)(6) 2022, this patient underwent treatment of a type i-a endoleak associated with the medtronic device(s).A gore® tag® conformable thoracic stent graft and a gore® contralateral leg component were implanted to reline the previous stent grafts.Both devices were successfully placed without issue.During closing the patient coded and expired intra-procedure.The death is believed to be due to a collapse of the left lung.The physician reported all the gore devices performed as intended and there was no device deficiency.The patient had marfan's syndrome but it is unknown marfans contributed to the patient's death.
Additional Manufacturer Narrative
D10: patient medications include but are not limited to: melatonin 3 mg qhs prn, metoprolol 25 mg bid, diltiazem sr 120 mg qd, enoxaparin 0.6 ml q 12 hours, a4, d4, e1, h1, h4, h5: additional codes g1: corrected manufacturing site and address g8: correct manufacturing site number is 3013164176.